# SDR CA190521017

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Block
- Part number: 44400
- Condition: Mismanufactured
- Location: Station 436
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE RECENTLY RECEIVED A PURCHASED SYSTEM 65 S-TEC KIT AND THERE IS A MICARTA BLOCK REQUIRED FOR THE INSTALLATION OF THE TRIM SERVO THAT IS NOT MANUFACTURED CORRECTLY FOR THE INSTALLATION. IT SERVES AS A CHAFF BLOCK AND ITS INSTALLATION IS VERBALLY DESCRIBED IN ST-472 PAGE 1-5 ITEM 6. THE SERVO DRAWING IS 76647 REV B (CHAFF BLOCK IS NOT ON THE DRAWING). PN 44400. STC SA7802SW-D  THE CHAFE BLOCKS ARE MANUFACTURED AS TWO BLOCKS THAT WILL SANDWICH THE FRAME TO PREVENT THE CABLE FROM RUBBING ON THE FRAME. THE WAY ONE BLOCK IS MANUFACTURED IT WOULD ALLOW EXCESSIVE UPWARD MOVEMENT, ALLOWING THE TRIM CABLE TO RUB ON THE FRAME. I HAVE THREE PHOTOS ILLUSTRATING WHAT IS PROVIDED FROM S-TEC AND ALSO WHAT WE SUGGEST AS A BLOCK DESIGN TO PROPERLY RETAIN THE CABLE.
